# SDR DALA2024032203675

- Difficulty date: March 21, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 74,228 hours, 29,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500f S8-9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3718, LH FRAME STA 500F WITH CRACK BTW S-8L AND S-9L. L:0.050". CORRECTIVE ACTION: LH FRAME STA 500F WAS REPAIRED I.A.W. B737-800 CARD 2526-01236-02A, SECTION 02. (LP 0255567)
